# SDR BSY2001F00011

- Difficulty date: September 9, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N6573K
- Make and model: Beech 58
- Aircraft serial: TH1369
- Engine: Cont IO520*
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 50389012
- Condition: Broken
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(TFB)  M.I.R.   RIGHT ENGINE THROTTLE STUCK AT FULL THROTTLE.  REMOVED AND REPLACED BROKEN THROTTLE CABLE.
